Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 7, Pages 407-412
http://dx.doi.org/10.1155/S0161171202006105

Random fixed point theorems for asymptotic 1-set contraction operators

School of Mathematics, Anna University, Chennai 600 025, India

Received 3 November 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Vijayaraju, “Random fixed point theorems for asymptotic -set contraction operators,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 7, pp. 407-412, 2002. doi:10.1155/S0161171202006105